MathSciNet Relay Station
MathSciNet bibliographic data
MR1756330 14H20 (14H50)
García Barroso, Evelia R. Sur les courbes polaires d'une courbe plane réduite. (French) [The polar curves of a reduced plane curve] Proc. London Math. Soc. (3) 81 (2000), no. 1, 1–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement